Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata to: ``Noncommutative unique factorization domains''


Author: P. M. Cohn
Journal: Trans. Amer. Math. Soc. 119 (1965), 552
MSC: Primary 16.15
Original Article: Trans. Amer. Math. Soc. 109 (1963), 313-331.
MathSciNet review: 0181656
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0181656-1
Article copyright: © Copyright 1965 American Mathematical Society